| Catalog Number |
962366 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Loss of Range of Motion (2032); Joint Laxity (4526)
| Date of Event |
12/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
Event or Problem Description
It was reported that patient had a revision knee done on (b)(6) 2022, using the sigma tc3 system.Post op patient did great.Since the surgery, the patient has had several falls and as a result the operative knee hyperextends a few degrees.Surgeon brought patient to the or to increase the poly thickness to stop the knee from hyperextending.During the procedure, surgeon examined the femoral and tibial components and determined that both were well fixed.Surgeon trialed a 25mm and 30mm poly insert and determined that the 30mm gave patient the desired motion.A 30 mm tc3 poly was placed and surgeon closed the knee.Surgeon noted that the patient's knee was stable and had great range of motion.Doi: (b)(6) 2022.Dor: (b)(6) 2024.Affected side: left knee.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.